# SDR AALA20180702002

- Difficulty date: July 2, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 56,861 hours, 28,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 4066701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CUSP SHEET AT STATIONS 1193-1212 ON RIGHT HAND SIDE HAS CORROSION ALL THE WAY THROUGH CUSP SHEET. REPAIRED CUSP SHEET PER 53-20-00-16.
